# SDR DHL2004801512

- Difficulty date: September 2, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E FORMER CRACKED 0.500 AT ZRS 104.000 (LT).  MED STOP DRILL AND FABRICATED ANGLE DOUBLER (AL- 2024-T3, 0.032") IAW SRM 55-2-0 PAGE 7,8.CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 9.
